Here's what I found about taking excess B12:
Taking too much B12 include mild diarrhea, skin rashes, hives, breathing problems and heart palpitations; more common when the vitamin is given by injection.
Vitamin B12 can have negative psychological side effects, including panic, anxiety attacks and insomnia, which can lead to breathing problems and heart palpitations created by panic and anxiety.
If you have a family medical history of Leber’s disease, a hereditary condition that causes the optic nerve to atrophy, you should ask a doctor before taking B12 as large doses can cause early onset of the disease or cause the optic nerve to atrophy more rapidly.
I take a high level of B12, so maybe that is part of the cause of my increase in anxiety and insomnia. So, I guess I will cut back. My test numbers (also) show my number to be over the top. I used to have really severe B12 deficiency, so I didn't want to cut back. But, I guess now I will.
I too want to thank Mzzchief for ALL the work you do for us. I know I haven't expressed it, but I do deeply appreciate it!!!
Live amazingly every day of your life, for you never know which one will be your last.
¸.·*¨) ✫ ¸.·*¨)
(¸.·´ .·´ ¸¸.·¨¯`·.✫
¸.·*¨) ✫ ¸.·*¨)✫ Amber
(¸.·´ .·´ (¸.·´¸¸.·¨¯`·.✫
| current weight: 182.4